Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

D. Angella - H. Kasuya

Hodge theory for twisted differentials

created by stoppato on 08 Nov 2016
modified by daniele on 17 Nov 2017


Published Paper

Inserted: 8 nov 2016
Last Updated: 17 nov 2017

Journal: Complex Manifolds
Volume: 1
Pages: 64-85
Year: 2014
Doi: 10.2478/coma-2014-0005

ArXiv: 1407.3928 PDF


We study cohomologies and Hodge theory for complex manifolds with twisted differentials. In particular, we get another cohomological obstruction for manifolds in class $\mathcal{C}$ of Fujiki. We give a Hodge-theoretical proof of the characterization of solvmanifolds in class $\mathcal{C}$ of Fujiki, first proven by D. Arapura.

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 5 | CSS 2.1